https://www.carenity.us/static/themes-v3/default/images/us/header/multiple-sclerosis.jpg

Patients Multiple sclerosis

6 replies

61 views

Topic of the discussion

Member Carenity
Posted on

Hello all... I have very bad spasticity or rigidity (not sure for correct terminology) and my limbs are basically like a wooden limb. I have done botox shots in the past, but it does not relieve the spasticity.... helps a bit with the pain. 

Every day is getting rougher and rougher as far as mobility. Any help? Experience?

Beginning of the discussion - 1/26/19

Rigidity/Spasticity? anything that can relax the ms?
Member Carenity
Posted on

Have you tried Zanaflex or a pump into the spinal cord of the medication baclofen ? Baclofen is for when spasticity is severe.

Rigidity/Spasticity? anything that can relax the ms?
1

Member Carenity
Posted on

Right now I'm at 70 mg of baclofen (7 pills) daily for my spasticity.

Rigidity/Spasticity? anything that can relax the ms?
1

Member Carenity
Posted on

I have a Baclofen pump. I take oral Baclofen and zanaflex for upper extremidies and break through spasticity . Yoga in chair and stretching.

Rigidity/Spasticity? anything that can relax the ms?
Member Carenity
Posted on

A general muscle relaxer may work if the spasticity is not too severe, but since you say it is bad try Baclofen as the above members have recommended. I am surprised your doctor has not recommended that.

@Hidden username‍, on another note, how is the pump working compared to orally?

Rigidity/Spasticity? anything that can relax the ms?
Member Carenity
Posted on

There is one thing that works for me besides ocrevus which is a pot edible. It dulls the nerves a good deal and helps u sleep. But it's not for everyone. It may help though

Rigidity/Spasticity? anything that can relax the ms?
1

Member Carenity
Posted on

I have this and on 100mgs of Lyrica because of it. Does not work for everyone and recently has no longer been working for me, but I hope you find something. Spasticity and spams are not fun to deal with at all.